RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 3, Pages 649–660 (Mi fpm93)  

Perturbation of linear swift processes

T. R. Gicheva, R. K. Angelovaa, N. Kh. Rozovb

a University of Architecture, Civil Engineering and Geodesy
b M. V. Lomonosov Moscow State University

Abstract: We study the influence of some class of perturbations on the behavior of solutions of an ordinary linear equation system with coefficients and external influence components that are unbounded in the finite range of the indeterminate.

Full text: PDF file (436 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.926.4
Received: 01.06.1995

Citation: T. R. Gichev, R. K. Angelova, N. Kh. Rozov, “Perturbation of linear swift processes”, Fundam. Prikl. Mat., 1:3 (1995), 649–660

Citation in format AMSBIB
\Bibitem{GicAngRoz95}
\by T.~R.~Gichev, R.~K.~Angelova, N.~Kh.~Rozov
\paper Perturbation of linear swift processes
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 3
\pages 649--660
\mathnet{http://mi.mathnet.ru/fpm93}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1788548}
\zmath{https://zbmath.org/?q=an:0877.34043}


Linking options:
  • http://mi.mathnet.ru/eng/fpm93
  • http://mi.mathnet.ru/eng/fpm/v1/i3/p649

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:195
    Full text:65
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020